MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT RP ENDOPROSTHESIS; STENT, CORONARY

BOSTON SCIENTIFIC CORPORATION WALLSTENT RP ENDOPROSTHESIS; STENT, CORONARY
Model Number 26270
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age at time of event: 18 years or older.(b)(6).
 
Event or Problem Description
It was reported that the stent did not full expand, requiring additional intervention.The 75% stenosed target lesion was located in the moderately calcified upper left arm and directly above v side anastomosis.A 6.00mm/2.0cm/50cm peripheral cutting balloon was used together with two wallstent (8x47x75 and 7x34x75).The wallstents were implanted on (b)(6) 2020.During the procedure, the first wallstent that was placed in the middle part of the upper arm during the previous treatment, was expanded to 6 atm for four times with a slight shift from the central part to the periphery each time.Indentation was not obtained as confirmed by contrast imaging, thus additional expansion was performed at 10 atm for three times, similarly while shifting.After that, without removing from the sheath, the second wallstent that was previously placed was on the elbow and v side anastomosis, and was expanded at 6 locations at 10 atm in the same way.Also, the central side and the peripheral side within the stent are expanded once at 10 atm.When imaging was taken of the whole arm for the purpose of final confirmation, incomplete dilation/expansion was observed in both the middle part of the upper arm and the elbow, so additional dilation/expansion was performed two times at 10 atm in each of the upper arm stent and the elbow stent; expansion was 19 times in total.Upon removal, resistance was felt when the balloon approached the sheath.When the device was removed, it was then noted that the proximal side of one blade got lifted and curled to the outside.The procedure was completed after confirming that the other blades were attached to the balloon as per usual and that there were no abnormalities in the fluoroscopy and contrast imaging of the entire arm.Both wallstent were implanted inside patient's body.There were no patient complications reported.

Brand Name
WALLSTENT RP ENDOPROSTHESIS
Common Device Name
STENT, CORONARY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10277704
Report Number2134265-2020-09382
Device Sequence Number2485086
Product Code NIO
UDI-Device Identifier08714729345671
UDI-Public08714729345671
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P940019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/08/2020
Device Model Number26270
Device Catalogue Number26270
Device Lot Number0021965905
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/23/2020
Initial Report FDA Received Date07/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;